RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 585–594 (Mi fpm320)  

On the conditions ensuring the freedom of topological modules over algebras of holomorphic functions

A. Yu. Pirkovskii

M. V. Lomonosov Moscow State University

Abstract: Let $\mathcal{O}(U)$ be the Fréchet algebra of holomorphic functions on a domain $U\subset\mathbb{C}$, endowed with the compact-open topology. In this paper we study certain properties ensuring the freedom of finitely generated Fréchet $\mathcal{O}(U)$-modules. In particular, it is proved that each flat finitely generated Fréchet $\mathcal{O}(U)$-module is free.

Full text: PDF file (456 kB)

Bibliographic databases:
UDC: 517.986.2
Received: 01.03.1996

Citation: A. Yu. Pirkovskii, “On the conditions ensuring the freedom of topological modules over algebras of holomorphic functions”, Fundam. Prikl. Mat., 4:2 (1998), 585–594

Citation in format AMSBIB
\Bibitem{Pir98}
\by A.~Yu.~Pirkovskii
\paper On the~conditions ensuring the~freedom of topological modules over algebras of holomorphic functions
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 585--594
\mathnet{http://mi.mathnet.ru/fpm320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801176}
\zmath{https://zbmath.org/?q=an:0974.46046}


Linking options:
  • http://mi.mathnet.ru/eng/fpm320
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:197
    Full text:109
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020